# SDR QXEA200700215

- Difficulty date: February 8, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 9,034 hours, 6,332 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 OKC - FOUND FLAP PANEL 584JB HAS MINOR CHAFING AFT OF CUTOUT.  REPAIRED IAW SRM 51-12-00, 57-61-01.
